# SDR AWXA200500896

- Difficulty date: August 1, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 50,141 hours, 22,556 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EEL - DURING 8 DAY CHECK DISCOVERED ROW 17 SEAT MOUNTED EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE AT ROW 17.  OPERATIONAL CHECKS WERE GOOD IAW TASK CARD F1C33301.
